# SDR 96UAL900565

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Condition: Leaking
- Location: Lt Aileron
- Component: MR27145
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT AT IAD DUE TO LOSS OF HYDRAULIC PRESSURE.  *S/D*  FOUND LEFT OUTBOARD AILERON SERVO CONTROL LEAKING.  REPLACED SERVO CONTROL AND OPERATIONALLY CHECKED NORMAL.
